# SDR USAAD00097

- Difficulty date: June 22, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010014
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND- THE EMERGENCY LIGHT AT THE SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
